Prolactin 20.9 (4.0-15.2 ng/mL)
You probably have a prolactin secreting pituitary adinoma.
That is usually confirmed by imaging with a MRI.
If ignored, can get large enough to press on optic nerves, first signs of that level of growth might be reduction in width of peripheral vision.
Easily managed with 0.5mg/week cabergoline/Dosinex
These are quite useless now that fT3 and fT4 are available:
Free Thyroxine Index- 2.8 (1.2-4.9)
T3 Uptake- 38 (24-39)
Your T levels, E2 and HPTA function is perfect.
You do not need TRT!
You have a degree of hypothyroidism.
This can be from not using iodized salt and/or vitamins that list iodine [iodine+selenium is ideal]
TSH should be nearer to 1.0
T3, T4, fT3, fT4 should be mid-range or a bit higher.
T4 is a bit low.
Please evaluate overall thyroid function by taking oral body temperatures:
- when you first wake up should be 97.7-97.8, higher is OK, 97.3 is a problem
- ALSO check for 98.6 mid-afternoon
- have dry skin or general hair thinning
- sparse outer eyebrows
- get cold easily
- thyroid sore, enlarged, lumpy, asymmetrical?
Low thyroid can explain all of your symptoms
Your high cortisol is worrying. You may be pushing your body too hard to overcome the energy robbing effects of low thyroid function.
Over training can cause adrenal fatigue. Training with low thyroid function is getting fueled by adrenalin and cortisol and adrenals may get damaged!
Cholesterol is a bit low, 180 is deal. 160 and below is associated with increased all-cause mortality. Change diet to include foods that may increase cholesterol.
- read the thyroid basics sticky and also note comments re stress and adrenal fatigue which you may be at risk for
- do these labs: TSH, fT3, fT4, rT3
- get and post body temperatures - THIS IS IMPORTANT
- get a MRI, possibly after reconfirming prolactin
- get Rx for cabergoline/Dostinex - BUT NOT BEFORE MRI
- post iodine info and history
- probably adinoma
- great T levels
- subclinical hypothyroidism
Please list all medications, Rx or OTC, supplements, stimulants, caffeine use etc.
Relax and calm down.